It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


[QUOTE=Kirim]After 2 yrs of taking weekly Actonel, for the past 6 days I have been experiencing a very uncomfortable back pain. Aspirin, Advil, etc. are not helping.
Do you think that this could be Actonel related?
I work at a desk for more than 9 hours daily and it is getting pretty uncomfortable.
I was diagnosed with mild osteoporosis in my lumbar spine. Does osteoporosis hurts?[/QUOTE]

I had to go to ER yesterday because of the back pain. They took many X Rays and it was determined that my back pain is caused by a deviation in my spine (something else to add to my osteoporosis/osteopenia)
I have to call my doctor today, but the doctor at ER told me that there is nothing I can do other than to take pills for the pain and pills to reduce the inflamation cause by the rubbing.





All times are GMT -7. The time now is 01:58 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!